# SDR SWAA063980

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 44,799 hours, 39,240 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 65449913
- Part serial: 2511
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL -A- HYDRAULIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  AFTER LANDING -A- HYDRAULIC SYSTEM QUANTITY FELL TO ZERO.  REMOVED AND REPLACED FLIGHT CONTROL SHUTOFF VALVE PER MM.
